# SDR YENA20120109406

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 3,752 hours, 2,178 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 1102
- Condition: Failed
- Location: Nr 2
- Part time: 3,752 hours, 2,178 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 918 ORD-JFK, AFTER SELECTING GEAR DOWN ON APPROACH EICAS DISPLAY "BRK RT FAULT" AND "BRK LT FAULT".  CREW COMPLIED WITH QRH.  DURING TAXI IN AFTER LANDING THE CREW NOTICED I/B BRAKES REMAINED COOL, AS AIRCRAFT APPROACHED THE GATE FOR PARKING EICAS DISPLAY "LG NO DISPATCH.  THE TECHNICIAN REMOVED AND REPLACED NR 2 BRAKE CONTROL MODULE IAW AMM 32-41-07.  OPS CHECK OK.
